Image Hosting | Online Casino UK

Health Forums  

Go Back   Health Forums > Health Injuries & Problems > Sexual Dysfunction

Reply
 
LinkBack Thread Tools Display Modes
sexual dysfunction- meds or some other cause?
Old
  (#1 (permalink))
Junior Member
 
carol j's Avatar
 
Offline
Posts: 12
Join Date: Dec 2008
Default sexual dysfunction- meds or some other cause? – 12-26-2008, 09:59 PM

i am on several medications: metformin and glimepiride, for diabetes, lipitor-high cholestrol and accupril for high blood pressure. i have a feeling of pressure that makes me feel as though i need to have a bowel movement or pass gas, neither of these things happens or if they do i still feel no relief from the pressure. i have been unable to achieve an orgasm, alone or with my partner. i feel as though my head is’in the clouds’, most of the time and i have the spots, similar to those after you get a flash photo taken……any ideas what could cause these things? are they related? i stopped taking the blood pressure med and the spots are not as bad but i still don’t feel 100%…..opinions, experiences and ideas appreciated, thank you. the sexual dysfunction part has been very gradual until the last few days and i am completely without sensation in thar area,now.
   
Reply With Quote
Sponsored Links

Similar Threads for: sexual dysfunction- meds or some other cause?
Thread Thread Starter Forum Replies Last Post
Can anyone recommend an antidepressant that doesn’t cause sexual dysfunction? Shorthorn Sexual Dysfunction 4 01-28-2009 10:49 AM
Teenager with sexual dysfunction due to antidepressants? Steve-o Sexual Dysfunction 1 01-09-2009 10:09 AM
why does citalopram cause sexual dysfunction? suangg Sexual Dysfunction 1 01-03-2009 06:59 PM
What is considered to be a sexual dysfunction? Everybody’s Favorite Sexual Dysfunction 4 01-02-2009 03:45 AM